arrow
Volume 4, Number 3
Previous Issue Next Issue

Qian-Shun Chang & Lin-Bao Xu

J. Comp. Math., 4 (1986), pp. 191-199.

Preview Full PDF 819 10223 Abstract

De-Hao Yu

J. Comp. Math., 4 (1986), pp. 200-211.

Preview Full PDF 756 10078 Abstract

Ji-Guang Sun & Qiang Ye

J. Comp. Math., 4 (1986), pp. 212-226.

Preview Full PDF 794 10181 Abstract

Ji-Guang Sun

J. Comp. Math., 4 (1986), pp. 227-244.

Preview Full PDF 742 10054 Abstract

Jian-Qin Mao

J. Comp. Math., 4 (1986), pp. 245-248.

Preview Full PDF 773 10223 Abstract

Shou Hao

J. Comp. Math., 4 (1986), pp. 249-254.

Preview Full PDF 765 10227 Abstract

Zhen-Huan Teng

J. Comp. Math., 4 (1986), pp. 255-262.

Preview Full PDF 872 10157 Abstract

Qun Lin & Qi-Ding Zhu

J. Comp. Math., 4 (1986), pp. 263-265.

Preview Full PDF 757 9965 Abstract

F. Scarpini

J. Comp. Math., 4 (1986), pp. 266-278.

Preview Full PDF 728 10157 Abstract

Kang Feng

J. Comp. Math., 4 (1986), pp. 279-289.

Preview Full PDF 802 10433 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard